We consider a fourth order nonlinear evolution problem which can be considered as an abstract version of the Timoshenko beam equation. Under general conditions on the nonlinearity, we prove the global existence and boundedness of the weak solution for the corresponding Cauchy problem .

Abstract nonlinear Timoshenko beam equation / S. Panizzi. - In: RENDICONTI DEL SEMINARIO MATEMATICO DELL'UNIVERSITA' DI PADOVA. - ISSN 0041-8994. - 86(1991), pp. 193-205.

Abstract nonlinear Timoshenko beam equation

PANIZZI, Stefano
1991

Abstract

We consider a fourth order nonlinear evolution problem which can be considered as an abstract version of the Timoshenko beam equation. Under general conditions on the nonlinearity, we prove the global existence and boundedness of the weak solution for the corresponding Cauchy problem .
File in questo prodotto:
File Dimensione Formato  
1991RSMUP_1991__86__193_0.pdf

non disponibili

Tipologia: Documento in Post-print
Licenza: NON PUBBLICO - Accesso privato/ristretto
Dimensione 998.3 kB
Formato Adobe PDF
998.3 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11381/2506636
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus ND
  • ???jsp.display-item.citation.isi??? ND
social impact